# SDR DALA2024092509427

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 75,420 hours, 29,254 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 RMLG FWD TRUNNION #3 HOLE CORROSION AROUND BUSHING FWD AND AFT FACE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0003:3210-9901-RT/ 011 00030 REPAIRED PER ERA 620753-14 REV ORIGINAL. (0572343)
